# SDR CALA2025082007963

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 84,744 hours, 16,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING FOR SEATS 39FEC,40FED,41FED,42FED.  FOUND WIRE BROKEN UNDER SEAT 42E FOR EMERGENCY LIGHTS REF NAT DRAWING N0649-D73. RETERMINATED BROKEN WIRE AT 42FED IAW SWPM 20-42-01. ACCOMPLISHED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-05-402-024. OPS CHECK GOOD C/W IDT INSPECTION OF PATH LIGHTING OPS CHECK, IN REF TO L/P'S 5963207, 5964431, 5961515, AND 5963198, NO OBVIOUS DEFECTS AT THIS TIME.
